# SDR SCNA20171204310

- Difficulty date: December 4, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 44,034 hours, 22,420 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rivet
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING OTHER MAINTENANCE; 2 MISSING RIVITS AND 2 LOOSE RIVITS ON RT WING FIXED TRAILING EDGE APPROX 31 INCHES FWD OF TRAILING EDGE ONE INCH INBD OF NUMBER 8 FLIGHT SPOILER. REPAIRED.
